MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SYNFRAME TUBE-TO-TUBE CLAMP; LAMP, OPERATING ROOM

OBERDORF SYNTHES PRODUKTIONS GMBH SYNFRAME TUBE-TO-TUBE CLAMP; LAMP, OPERATING ROOM
Model Number 387.353
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported all parts of a spine kit that need to be tightened or locked need to be lubricated.This was noted during an anterior lumbar interbody fusion (alif) case on (b)(6) 2020 where there were device interaction issues.Additionally, 2 blue clamps have been tagged because they were not gripping to the o-ring properly.Concomitant device reported: unknown o-ring (part # unknown, lot # unknown, quantity unknown).This is report 5 of 10 for (b)(4).This complaint is linked to (b)(4).

Brand Name
SYNFRAME TUBE-TO-TUBE CLAMP
Common Device Name
LAMP, OPERATING ROOM
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10380428
Report Number8030965-2020-05755
Device Sequence Number16575515
Product Code FQP
UDI-Device Identifier10705034771144
UDI-Public(01)10705034771144
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K993314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number387.353
Device Catalogue Number387.353
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2020
Initial Report FDA Received Date08/07/2020
Patient Sequence Number1